Multiple Series Relations Involving Hermite Polynomials

J. P. Singhal; N. K. Soni

Publications de l'Institut Mathématique (1973)

  • Volume: 15(29), Issue: 35, page 127-132
  • ISSN: 0350-1302

How to cite


J. P. Singhal, and N. K. Soni. "Multiple Series Relations Involving Hermite Polynomials." Publications de l'Institut Mathématique 15(29).35 (1973): 127-132. <>.

author = {J. P. Singhal, N. K. Soni},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {35},
pages = {127-132},
publisher = {Matematički institut SANU},
title = {Multiple Series Relations Involving Hermite Polynomials},
url = {},
volume = {15(29)},
year = {1973},

AU - J. P. Singhal
AU - N. K. Soni
TI - Multiple Series Relations Involving Hermite Polynomials
JO - Publications de l'Institut Mathématique
PY - 1973
PB - Matematički institut SANU
VL - 15(29)
IS - 35
SP - 127
EP - 132
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.